Vol. 2, issue 06, article # 2

Bochkov D. S. Extinction of a divergent beam in the medium of large scatters. // Atmospheric and oceanic optics. 1989. V. 2. No. 06. P. 468-471.
Copy the reference to clipboard

Formulas are obtained in the paper, which allow the description of a divergent optical beam extinction in the medium of scatterers characterized by strongly foreword stretched scattering phase function to be made with the account for multiple scattering. The formulas explain quite well the observed effect of the exponential type attenuation of radiation with the extinction coefficient differing from that calculated using Bouguer law.